# SDR SIMA20121124001

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 23,176 hours, 21,800 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND BROKEN WIRE (AIRCRAFT SIDE) ON LAST EMERGENCY FLOOR LIGHTING STRIP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BROKEN TERMINAL END IAW WMM 20-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
